Next Article in Journal
D2 +Nin(T), n=7 and 9, Collision System
Previous Article in Journal
Inequivalence of Classes of Linearizable Systems of Second Order Ordinary Differential Equations Obtained by Real and Complex Symmetry Analysis
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1998, 3(1), 59-65; doi:10.3390/mca3010059

Peiffer Commutators by Using GAP Package

University of Celal Bayar, Faculty of Science, Department of Mathematics, Muradiye Campus, 45030, Manisa, Turkey
Published: 1 April 1998
Download PDF [2528 KB, uploaded 1 April 2016]

Abstract

We describe Peiffer commutators within the Moore complex NG of a simplicial group G. The calculation of the Peiffer commutators is made by using GAP program.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Mutlu, A. Peiffer Commutators by Using GAP Package. Math. Comput. Appl. 1998, 3, 59-65.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top